| Model Number |
590106AN |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that following treatment with the ifs femtosecond laser between (b)(6) 2025, six patients experienced striae flap displacement in unknown eye.The patients had to return for flap lift, wash and rinse.No further information was provided.Through follow-up, additional information was obtained; however, it is unclear to which of the patients this information pertains.Therefore, this information is being included in all corresponding complaint files.One (1) patient has left eye (os) best corrected visual acuity (bcva) preop 6/6 and 6/7 post flap lift.The rest have achieved uncorrected visual acuity (ucva) post flap lift 6/6 or above.One with ucva 6/7.5 and bcva of 6/6.No one lost more than 2 lines of bcva.Note: this report pertains to the patient interface for one of the six patients.A separate report is being submitted for the associated ifs femtosecond laser.Additionally, separate reports are being submitted for the patient interface for the remaining five patients, as well as the ifs femtosecond laser.
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section b3 - date of event: date unknown, as information was requested but not provided section d4: lot number: unknown/not provided.Section d4: expiration date: unknown, as the lot number of the device was not provided.Section d4: udi #: a complete udi # is unknown as product lot number was not provided.Section d6a - implant date: not applicable to suspect device.Section d6b - explant date: not applicable to suspect device.Section e1 - telephone number: (b)(6).Section e1 - email address: unknown, as information was requested but not provided.Section h6 -health effect - clinical code: 4581: striae: corneal striae / flap dislocation/ dislodged: corneal flap complications.Section h3 - the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of this review, if there is any further relevant information a supplemental medwatch will be filed.Section h4: device manufacture date: unknown, as the lot number of the device was not provided.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.